Volume 2 Issue 1 [Jan 2014]


Title : A Ternary BCH Code by Example

Authors : Partha Pratim Dey



Title : On Certain Topological Structures of Two - Banach Space Valued Paranormed Sequence Space  ((S, ||. , .||),  – , u – )

Authors : Narayan Prasad Pahari



Title : Solution of differential equation using by Sumudu transform

Authors : Sarita Poonia



Title : Uniqueness Of Meromorphic Functions Sharing One Value And Having A Same A-Point

Authors : Subhas.S.Bhoosnurmath, K.S.L.N.Prasad


Call For Paper

Call for paper

Volume 5 Issue 4 April 2017

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top